# SDR CA020215007

- Difficulty date: January 28, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Boeing 737217
- Aircraft time: 59,816 hours, 35,946 cycles
- Engine: Pwa JT8D17
- System (JASC): 5754 · Leading Edge Devices
- Part: Arm
- Condition: Dislodged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAINTENANCE FOUND NR 2 SLAT FOUND PROTRUDING 4 INCHES ON ONE SIDE ON WALKAROUND CHECK.  SLAT MECHANISM FOUND OFF GUIDE TRACK. FLIGHT PERMIT (SPECIFIC PURPOSE, FERRY FLIGHT) ISSUED AND AIRCRAFT FLOWN TO BASE FOR REPAIRS. NR 2 LEADING EDGE SLAT DETENT ARM REPLACED AS PER MAINTENANCE MANUAL 51-81-00. SLAT OPERATED THROUGH ENTIRE RANGE SEVERAL TIMES AND OPERATION CHECKED SERVICEABLE.
